# SDR SWIA201436685

- Difficulty date: March 7, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 30,879 hours, 42,269 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Hot
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OUTBOARD TIRE ON RT MLG IS EXCESSIVELY HOT.  BURNING ODOR AND SMOKE COMING FROM TIRE.  INSPECTED NR 3 AND 4 WHEEL ASSY BRAKE AND WHEEL SPEED TRANSDUCERS IN REF TO AMM.
